MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-4-10-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis as found condition (condition of returned device): the concerto implant coil was returned for analysis within a shipping box; within a sealed plastic biohazard pouch; within an opened concerto implant coil outer carton; within an opened concerto implant coil inner pouch and within a dispenser track.The unknown catheter used during the event was not returned.The implant coil was returned within introducer sheath.Visual inspection/damage location details: the concerto coil pushwire was found to be bent within introducer sheath at ~81.6 and broken but retained by release wire at ~142.2cm from proximal end.The implant coil was found to be already detached and not returned.No other anomalies were observed.Testing/analysis (including sem reports): the concerto coil could not be used for resistance testing with an in-house micro catheter due to its damaged condition.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿coil resistance/stuck at cath hub¿ was unable to be confirmed.Possible causes for coil resistance at catheter hub are, but not limited to, failure to hydrate the coil prior to use, failure to utilize continuous flush, failure to use a compatible microcatheter for delivery, and use of an improper hubbing technique (over tightening of the rhv/sheath firmly seated into hub).The model and lot number for the unknown catheter used during the event were not provided; therefore, compatibility could not be assessed.The root cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a concerto helix coil encountered resistance, and failed to pass and became stuck at the hub of a n on-medtronic microcatheter.The product was replaced with a non-medtronic product to complete the procedure.No patient symptoms or complications were associated with this event. it was noted the patient's blood flow was normal and vessel tortuosity was moderate.The reported device and any accessory devices were prepared as indicated in theinstructions for use (ifu).The implant coil pushed smoothly out from the introducer sheath.There was no damage to the catheter or coil.Ancillary devices included a progreat microcatheter.2025-dec-11 e1 (for, rep, hcp): additional information was received that the lesion was located in the pulmonary artery, 2-3mm.It was noted that cause of the resistance was thought to be that it caught inside the microcatheter.A continuous saline flush was administered and maintained as indicated in the ifu.
 
Additional Manufacturer Narrative
Update b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.The progreat microcatheter was 1.9fr(0.019¿).

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24584412
Report Number9617601-2026-01789
Device Sequence Number13041826
Product Code KRD
UDI-Device Identifier00847536044920
UDI-Public(01)00847536044920(17)251201(10)225588283
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model NumberNV-4-10-HELIX
Device Catalogue NumberNV-4-10-HELIX
Device Lot Number225588283
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/08/2026
04/06/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/03/2026
05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown